# SDR ASAA2023110245984

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 6,529 hours, 1,863 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TSR715194 UPON ENGINE IDLE RUNT TEST ON ENG. 1 PRESENT LEG FAULT MAINT. MSG 36-10170 "IASC-L (BLEED) HAS NO ENGINE-1 PS3 AND T3 DATA ON MDS-DPC GP 2 BUS" CORRELATED TO SMT BLD CTRL CARD L. SHOWS INTERMITTENT. GROUNDED - YES. PERFORMED IFIM TASK 36-10-00-810-809 CONFIRMED TO BE INTERMITTENT. GROUND VERIFICATION PASS SEAMC SCOTT NOTIFIED.
